I had used the depo provera injection in the last for about four years. I never had a period during that time frame. I switched to the nuva ring for a year, and began back on the depo injection in January 2015. The first and second injection were fine, with the exception of spotting one week before the third injection was due. I had my most recent injection on October 7,2015. November 4 I began with light dark brown( old blood) spotting. This spotting has continued for nearly four weeks now, and occurs about six days a week- for a few hours a day. I am not pregnant.I've also managed to gain ten pounds since the last shot and recently have been battling acne and high blood pressjre... I know these are all side affects. But considering my history with the injection, I'm a bit fusterated with this recent experience. Is this normal?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2013 • 6 answers
Posted 26 Dec 2014 • 1 answer
Posted 15 Feb 2015 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 18 Feb 2016 • 1 answer